# SDR ASAA2014070108416

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,586 hours, 9,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Intermittent
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DATA LINK FULL.  ACFT GROUNDED.  PERFORMED FIM 34-61-810-839 FOUND TO BE AN INTERMITTENT FAULT.  OK FOR CONTINUED SERVICE, IAW BULLETIN 11-7. THIS IS A RARE ANOMALY AND DOES NOT IMPACT THE FUNCTIONALITY OF ACARS OR DATALINK UPLOADS.
